جلد 24، شماره 3 - ( 6-1392 )                   جلد 24 شماره 3 صفحات 207-216 | برگشت به فهرست نسخه ها


XML English Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khademi N, Shariat Mohaymany A, Shahi J, Rajabi M. Deriving Fuzzy Inequalities Using Discrete Approximation of Fuzzy Numbers. IJIEPR. 2013; 24 (3) :207-216
URL: http://ijiepr.iust.ac.ir/article-1-300-fa.html
Deriving Fuzzy Inequalities Using Discrete Approximation of Fuzzy Numbers. نشریه بین المللی مهندسی صنایع و تحقیقات تولید. 1392; 24 (3) :207-216

URL: http://ijiepr.iust.ac.ir/article-1-300-fa.html


چکیده:   (2260 مشاهده)
Most of the researches in the domain of fuzzy number comparisons serve the fuzzy number ordering purpose. For making a comparison between two fuzzy numbers, beyond the determination of their order, it is needed to derive the magnitude of their order. In line with this idea, the concept of inequality is no longer crisp however it becomes fuzzy in the sense of representing partial belonging or degree of membership. In this paper we propose a method for capturing the membership degree of fuzzy inequalities through discretizing the μ-axis into equidistant intervals. It calculates m in the fuzzy inequalities ≤ m and ≥m among two normal fuzzy numbers. In this method, the two μ-axis based discretized fuzzy numbers are compared point by point and at each point the degree of preferences is identified. To show its validity, this method is examined against the essential properties of fuzzy number ordering methods in [Wang, X. and E.E. Kerre, Reasonable properties for the ordering of fuzzy quantities (I). Fuzzy Sets and Systems, 2001. 118(3): p. 375-385.] The result provides promising outcomes that may be useful in the domain fuzzy multi criteria or multi-attribute decision making analysis and also fuzzy mathematical programming with fuzzy inequality constraints.
متن کامل [PDF 1636 kb]   (1235 دریافت)    
نوع مطالعه: پژوهشي | موضوع مقاله: و موضوعات مربوط
دریافت: ۱۳۹۰/۶/۷ | پذیرش: ۱۳۹۲/۷/۶ | انتشار: ۱۳۹۲/۷/۶

ارسال نظر درباره این مقاله : نام کاربری یا پست الکترونیک شما:
کد امنیتی را در کادر بنویسید

کلیه حقوق این وب سایت متعلق به نشریه بین المللی مهندسی صنایع و تحقیقات تولید می باشد.

طراحی و برنامه نویسی : یکتاوب افزار شرق

© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb